# SDR CALA2022110203016

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 76,695 hours, 27,561 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Stop Fitting
- Part number: 22156731
- Condition: Cracked
- Location: Lt Pack Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 LEFT PACK EXHAUST DIFFUSER DOOR STOP (L-ANGLE) CRACKED AND PARTIALLY MISSING.
